# SDR MALA010411

- Difficulty date: April 9, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105582
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K INSPECTION IN CWA, AFT RUDDER CABLE OF DUAL CIRCUIT I IS CHAFED (RH RUDDER SYSTEM).  MX REPLACED AFT RUDDER CABLE OF CIRCUIT I IAW SF3AMM 27-21-25 P/N 7227105-582.
